# SDR 2006FA0001212

- Difficulty date: November 22, 2006
- Submitted: December 22, 2006
- Operation: General aviation
- Aircraft: N44MA
- Make and model: Beech 65-B80
- Aircraft serial: LD412
- Engine: Lyc IO720A1B
- System (JASC): 5520 · Elevator Structure
- Part: Bellcrank
- Part number: 50524414
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK WAS FOUND ON THE RT BELLCRANK SUPPORT ASSY.  DURING A MANDITORY 5 YEAR INSPECTION IAW MSB 2231 REV 1. (K)
